MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 18IN 5-0 D/A G-3 PRM MP; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 18IN 5-0 D/A G-3 PRM MP; SUTURE, ABSORBABLE, NATURAL
Catalog Number 792G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2019 and suture was used.During the procedure, when the doctor was trying to do the first pass, he put the needle through the skin and then when he went to pull up with the excess, it pulled off.It is unknown how the procedure was completed.There were no patient consequences reported.No additional information was available.

Brand Name
GUT CHR UD 18IN 5-0 D/A G-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8458415
Report Number2210968-2019-79730
Device Sequence Number344381
Product Code GAL
UDI-Device Identifier10705031011755
UDI-Public10705031011755
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number792G
Device Lot NumberMHK493
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/27/2019
Patient Sequence Number1